MathSciNet Relay Station
MathSciNet bibliographic data
MR1213378 (94d:20045) 20F55 (20F10)
Brink, Brigitte; Howlett, Robert B. A finiteness property and an automatic structure for Coxeter groups. Math. Ann. 296 (1993), no. 1, 179–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement